# SDR UPS07449484

- Difficulty date: February 12, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 820 TENSION TIE TO FRAME CONNECTION NR 2, 4, 10 AND 13 FASTENER HOLE FOUND CRACK AT WEB RUNNING DOWN THRU THICKNESS.  LT BS 820 FRAME WEB REPAIRED AT BETWEEN STR 8L AT STA 11.5L AS PER RS R53-25-35751 AND UPS EO B747-5310-26129.
